Thursday, 01 November 2018
Hello. I am a client of an OST program with hepatitis C status. This year, at the end of May I had an operation in the hospital on opening phlegmon in the thigh area of my left leg. When I was in the hospital, I received two bottles of blood and six bottles of plasma. In June 14, I was discharged from the hospital. A week after discharge, I started to feel general weakness, my appetite decreased, there was itching of the skin with a rash in the back and hands, sometimes a rise in temperature to 37.1 - 37.5 degrees, and this continues to this day. There are no signs of yellow skin or pain in the liver, I have no other complaints. Clinic doctor said that I have blood poisoning. Tell me please, can this be a symptom of exacerbation of hepatitis C or something else and where should I turn for the help? Thanks.
Itching of the skin of the body in diseases of the liver is a characteristic symptom. The reason is a violation of the outflow of bile, stagnant processes in the ducts, and changes in the mechanism of secretion. The clinical manifestation of an itch brings great concern.
Hepatic itching is characterized by intensity of manifestation. More often in the early morning or after getting meals. Different types of spots may appear simultaneously: spider veins, ulcers, dry plaques.
Inflammation of the gallbladder leads to hepatic colic, jaundice, disruption of the normal flow of bile. At the same time, rashes on the human skin in the form of urticarial or eczema appear as secondary symptoms.
Therefore, I recommend you to take a biochemical blood test and undergo an ultrasound of the liver, gallbladder, pancreas and an examination by a general practitioner.
Back to questions list